MathSciNet Relay Station
MathSciNet bibliographic data
MR2777674 53C25 (53C20)
Bejan, Cornelia Livia; Crasmareanu, Mircea Ricci solitons in manifolds with quasi-constant curvature. Publ. Math. Debrecen 78 (2011), no. 1, 235–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement